Effect of digoxin on shocks in cardiac resynchronization therapy-defibrillator patients with coronary artery disease.

@article{Adelstein2014EffectOD,
  title={Effect of digoxin on shocks in cardiac resynchronization therapy-defibrillator patients with coronary artery disease.},
  author={Evan Adelstein and David S. Schwartzman and Sandeep K. Jain and Raveen R Bazaz and Samir F. Saba},
  journal={The American journal of cardiology},
  year={2014},
  volume={113 6},
  pages={970-5}
}
Digoxin provides symptomatic relief in patients with systolic heart failure, yet it has potential proarrhythmic mechanisms and has not been formally studied in patients with cardiac resynchronization therapy-defibrillators (CRT-Ds). We evaluated the association between digoxin use and appropriate tachyarrhythmia therapy in patients with CRT-D with advanced heart failure, analyzing the incidence of appropriate device therapies and overall survival in 350 consecutive primary prevention recipients… CONTINUE READING